# SDR DXTA2010122304377

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 8,376 hours, 5,157 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR HANDLE WOULD NOT COME UP.  JACKED ACFT, FOUND NOSE STRUT SERVICE TO BE FLAT AND RESERVICED UPPER BARREL, SERVICED LOWER BARREL, VERIFIED BRAKE HANDLE OPERATION, ALLOWED STRUT TO SIT. COMPLETED LEAK CHECK.  LEAK CHECKS GOOD.  ALL WORK DONE IAW MM 12-10-38-781.  CUSTOMER REQUESTS NLG STRUT REBUILD-DISASSEMBLED NOSE STRUT, CLEANED, INSPECTED AND REASSEMBLED WITH NEW PACKINGS IAW CMM 32-20-02.  RESERVICED NOSE STRUT IAW MM-12-10-38.  VERIFIED GEAR OPERATION.
